MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS KNEE
Catalog Number 150493
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing fractured implant post implantation.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: oss poly lock pin catalog # 150478 lot # 66573573, oss tibial poly bearing 14mm catalog # 150411 lot # 65980068, oss rs poly fem bushings set/2 catalog # 161034 lot # 66366660, oss rs axle catalog # 161035 lot # 66602748, oss poly femoral bushings catalog # 150477 lot # 66521413, oss poly tibial bushing catalog # 150476 lot # 65790850, oss cemented im stem 11x150 catalog # 150365 lot # 65712982, oss non-mod tib plate long 71 catalog # 161043 lot # 66509370, oss rs 7 cm ellip seg fmrl-rt catalog # 161009 lot # 66495560.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: a4, b2, b4, b5, b7, d2, d6b, g1, g3, g6, h1, h2, h6.
 
Event or Problem Description
It was reported patient underwent a revision procedure seven months post implantation due to fractured implant.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d5, d9, g3, h2, h3, h6 the reported event was confirmed via device return.Visual examination of the returned product identified signs of use in the form of surface starches and the tabs (flanges) of the device were found to be broken off.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Further analysis determined the fracture surface artifacts of striations suggest the fatigue mode of failure.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a healthcare professional.Review identified distal femoral implant fracture with maintained alignment of the right knee arthroplasty.The visualized implants are anatomically aligned and there was no evidence of loosening.Bone quality appears osteopenic.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
OSS REINFORCED YOKE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21292142
Report Number0001825034-2025-00242
Device Sequence Number18086417
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)340415(10)66625642
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150493
Device Lot Number66625642
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/04/2025
06/13/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/24/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight55 KG